MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Codes Break (1069); Failure to Fold (1255)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable as lens was not implanted.If explanted, give date: not applicable as lens was not implanted, then it was not explanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a z9002 intraocular lens (iol) had folding issues and haptic bent.The lens was not implanted in patient's eye.However, there was patient contact during handling.No adverse effect, injury or surgical intervention required.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes returned to manufacturer on 3/16/2021 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, shows that the units were released within specification.No nc/er was found as part of this manufacturing records review.Historical data analysis: the search revealed that one complaint was found as part of this production order and is coded for "stuck in cartridge" which is not related to the codes used in this investigation (pi-0008300).Furthermore, this complaint meets the criteria for no further investigation to be performed; therefore, no product malfunction or deficiency could be identified and no escalations are required.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11375665
Report Number2648035-2021-07294
Device Sequence Number3859535
Product Code HQL
UDI-Device Identifier05050474530690
UDI-Public(01)05050474530690(17)240815
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2024
Device Model NumberZ9002
Device Catalogue NumberZ900200200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/11/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1